Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1984"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | H | M
Numero di pubblicazioni : 4.

A

Articolo di rivista Codegone M.; Scarafiotti A (1984)
A Distributional Treatment of Linear Time Invariant System Response to Inputs with Left-Unbounded Support. In: IEEE TRANSACTIONS ON CIRCUIT AND SYSTEMS, vol. CAS-31, No.4, pp. 408-409. - ISSN 0098-4094
Web of Science: 0 - Scopus: 0

C

Articolo di rivista Monegato G. (1984)
Convergence of product formulas for the numerical evaluation of certain two-dimensional Cauchy principal value integrals. In: NUMERISCHE MATHEMATIK, vol. 43, pp. 161-173. - ISSN 0029-599X
Web of Science: 26 - Scopus: 22

H

Articolo di rivista Codegone M.; Negro A (1984)
Homogenization of the non linear quasi-stationary Maxwell equations with degenerated coefficients. In: APPLICABLE ANALYSIS, vol. 18, pp. 159-173. - ISSN 0003-6811

M

Articolo in atti di convegno Bellomo N.; Monaco R. (1984)
Molecular gas flow for the multicomponent gas mixtures: some discrete velocity models of the Boltzmann equation and applications. In: Applications of mathematics in technology, Rome, 1984. pp. 396-412

Questa lista è stata generata il Fri Sep 22 23:42:04 2017 CEST.